# SDR FDEA201009033270

- Difficulty date: September 3, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 49,189 hours, 20,466 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR EMERGENCY LIGHT INOP INTERIOR.  RELEASED FOR SERVICE IAW MEL: 33-51-01-01, CATEGORY: D EXPIRATION: 01JAN11  "MEL 33-51-01-01: INTERIOR EMERGENCY LIGHTS - INOP."  FOUND BATTERY PACK NOT FULLY INSTALLED.  SECURED  BATTERY AND SYS OPS GOOD IAW MM 33-51-01.
